# SDR REXA2016020700245

- Difficulty date: February 7, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE IS CORRODED.  R & R PAX DOOR LOWER SILL ANGLE PN SH670-31875-3 IAW MWC 81517711 OP 118 FOR DETAIL OF WORK PERFORMED.
